Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a foreign health authority (reference No. PEI2008021013) concerning a 15 year old female patient with history of headache (onset some years ago, at least since March 2007) and family anamnesis of migraine (patient''s mother) was vaccinated with a first dose of GARDASIL (batch number NF2330, lot #1518F), route and site not reported on 23-JUL-2007, with a second dose of GARDASIL (batch #NG00010, lot # 1401F) on 27-OCT-2007 and with a third dose of GARDASIL (batch # NF58540, lot # 0253U) on 18-FEB-2008. The frequency of the pre-existing headache increased during the last years and the patient developed chronic headaches and took frequently analgesics. CCT in April-2008 showed normal results. Tension headache and development of headache due to analgesics were suspected. Atypical face pain and dissociative sensory disturbance were diagnosed when the patient presented at the physician practice for follow-up examination on 24-OCT-2008. EEG on 24-OCT-2008 showed no changes. MRI and x-ray cervical spine showed normal results. Examination at an ENT physician was pending at the time of reporting. As the sensory disturbance (hemihypaesthesia) was limited to the median area a psychogenic cause was suspected, but the final cause could not clarified. At a control on 28-NOV-2008 the physical examination revealed normal results. Several therapies including acupuncture and osteopathy have been tried, but without success. HA coded only cephalgia. File closed. Other business partner number include: E2009-00147. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166